P-Orph

P-Orph

P-Orph

P-Orph (Paracetamol & Orphenadrine Citrate) are forte 30 tablets of 650mg/50mg which is an Analgesic Muscle Relaxant.

Paracetamol and Orphenadrine, like diphenhydramine, is an anticholinergic medication from the ethanolamine antihistamine family. It’s a drug that’s used to relieve muscular soreness.

Pack contains:

30 tablets and an informational enclosed leaflet.

P-Orph

Composition:

Each tablet contains:

Paracetamol BP 650mg

Orphenadrine Citrate BP 50mg

(Swiss Pharma Spec.)

Dosage

As prescribed by the physician.

See the enclosed leaflet for more dosage information.

Instructions

Protect from moisture, sunlight and excessive heat.

Store below 30°C.

To be dispensed on the prescription of registered medical practitioner only.

For detailed information see package insert.

P-Orph back

Use these tablets for oral purposes only.

Keep all medicines away from the reach of children.

Uses:

Muscle spasms and discomfort are treated with orphenadrine. Rest, physical therapy, and other treatments are frequently used in conjunction with it.

Side effects:

Some people may experience hypersensitivity as a result of taking this drug.

Dry mouth, dizziness, sleepiness, lightheadedness, blurred vision, nausea, vomiting, and constipation are all possible side effects.

If any of these adverse effects persist or worsen, contact your doctor or pharmacist right away. The majority of people who use this medication experience no significant side effects.

Manufacturing and purchasing:

P-Orph is manufactured by SWISS Pharmaceuticals. https://swisspharma.org

To purchase the medicine online, visit the link given below:

https://medicalstore.com

By: Bahaar Abdullah

hi I'm Bill :)

Leave a comment

Your email address will not be published.